# SDR GUUA94732071709A

- Difficulty date: July 17, 2009
- Submitted: July 24, 2009
- Operation: Air carrier
- Aircraft: N69547
- Make and model: Beech 1900D
- Aircraft serial: UE189
- Aircraft time: 27,554 hours, 33,242 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Switch
- Part number: C2006
- Condition: Inoperative
- Location: Landing Gear
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED LANDING GEAR WARNING HORN SILENCE BUTTON INOPERATIVE.         REPLACED LANDING GEAR HORN SILENCE SWITCH.  OPS CHECK GOOD.
